My wife has had a boost in her sex drive for the past few weeks which I am not complaining about in the least. So our activity increased to 2-5 times a day. Now I have been experiencing a lot of pain in my inner thighs and around my pelvic area which I attribute to the increase of activity, my fibromyalgia, polyarthritis and sjögren's syndrome. Now for the past 3 or 4 days I am also having problems obtaining or maintaining an erection and have pain and numbness going to my scrotum. Is this due to the increase of activity and/or current health issues or signs of erectile dysfunction?
I would say: yes you have erectile dysfunction, but only temporary "due to the increase of activity and/or current health issues", to use your words. You don't mention your age, but for any man, "2-5 times a day" may be a bit too much to allow for proper recuperation.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.